Open Access
2013 Existence for Singular Periodic Problems: A Survey of Recent Results
Jifeng Chu, Juntao Sun, Patricia J. Y. Wong
Abstr. Appl. Anal. 2013(SI21): 1-17 (2013). DOI: 10.1155/2013/420835


We present a survey on the existence of periodic solutions of singular differential equations. In particular, we pay our attention to singular scalar differential equations, singular damped differential equations, singular impulsive differential equations, and singular differential systems.


Download Citation

Jifeng Chu. Juntao Sun. Patricia J. Y. Wong. "Existence for Singular Periodic Problems: A Survey of Recent Results." Abstr. Appl. Anal. 2013 (SI21) 1 - 17, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1277.34002
MathSciNet: MR3035281
Digital Object Identifier: 10.1155/2013/420835

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI21 • 2013
Back to Top